×

Found 17,809 Documents (Results 1–100)

On boundedness of fractional Hadamard integration and Hadamard-type integration in Lebesgue spaces with mixed norm. (English. Russian original) Zbl 07805801

J. Math. Sci., New York 278, No. 4, 722-733 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 178-189 (2022).
MSC:  26Axx 42Bxx 44Axx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software